# SDR DALA2024080107662

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 94,058 hours, 16,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Missing
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 ENTRY DOOR INOPERATIVE ELECTRICALLY / LOCATIONS:608. CORRECTIVE ACTION: PER CABIN CREW COMMENTS 4R LED SLIDE LIGHT MISSING COMPLETELY. REINSTALLED SLIDE LIGHT LENS. CHECKS GOOD. (0470748)
